# SDR AWXA0001965

- Difficulty date: July 6, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 56,473 hours, 24,191 cycles
- Engine: Rroyce RB211535E4
- Engine time: 47,326 hours, 18,763 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 16300103
- Part serial: 101
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 35,690 hours, 13,817 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHX TO MCO AT FL 370 THE AIRCRAFT MADE A SUDDEN ROLL OF 20-30 DEGREES TO THE LEFT.  AUTO PILOT DISENGAGED.  AFTER RECOVERY TO LEVEL OF FLIGHT, NO ADVERSE YAW OR OUT OF TRIM COND EVIDENT.  JUST PRIOR TO ROLL, EPR'S MATCHED, BUT N1, N2, N3, EGT & FF NOT MATCHED.  THRUST LEVERS MATCHED.  AFTER ROLL, RT THRUST LEVER ADVANCED 2.5 KNOBS FWD OF LEFT TO MATCH N1'S.  LEFT EPR 1.95, RIGHT EPR 2.01 WITH MATCHED N1'S.  IN SAT THE PROBLEM WAS TROUBLESHOT PER FIM 22-00-03/ 101 FIG 107, WITH ASSISTANCE FROM MAINTENANCE CONTROL.  THE LEFT AILERON CONTROL SERVO WAS REPLACED PER THE AMM.  LEAK CHECKS WERE GOOD.  THE NR 2 ENG FUEL FLOW GOVERNOR WAS ALSO REPLACED PER AWA TASK CARD R5M 73602.
